# SDR SWAA2022013154911

- Difficulty date: December 17, 2021
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 38,945 hours, 23,467 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fwd Galley
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BS 294.5 TO BS BS 303.9 AND S-16L AT FWD GALLEY AREA. REPLACED WEB AND FASTENERS LOCATED BS 294.5 TO BS BS 303.9 AND S-16L AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG:141A8180 SHEET:22 REV- PART USED P/N:141A8181U51 PO:2021 243402 SEE INDIVIDUAL SIGN OFF BELOW; [03] REPLACED WEB AND FASTENERS LOCATED BS 294.5 TO BS BS 303.9 AND S-16L AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02; SRM 51
